Open Access
Translator Disclaimer
2007 On singular $p$-Laplacian problems
Kanishka Perera, Elves A. B. Silva
Differential Integral Equations 20(1): 105-120 (2007).

Abstract

In this work we combine perturbation arguments and variational methods to prove existence and uniqueness results for singular $p$-Laplacian problems.

Citation

Download Citation

Kanishka Perera. Elves A. B. Silva. "On singular $p$-Laplacian problems." Differential Integral Equations 20 (1) 105 - 120, 2007.

Information

Published: 2007
First available in Project Euclid: 21 December 2012

zbMATH: 1212.34048
MathSciNet: MR2282829

Subjects:
Primary: 35J60
Secondary: 34B15 , 34B16 , 35J25 , 47J30

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.20 • No. 1 • 2007
Back to Top